Author Topic: What should I do? Klonopin to Valium Switch  (Read 418 times)

[Buddie]

What should I do? Klonopin to Valium Switch
« on: February 17, 2022, 04:39:42 am »
After 2 years of Protracted Withdrawals, I had an incident happen that made me take a .5 Klonopin. It had some pretty bad effects on me, but it was tolerable enough. Tried not to take another in fear of even doing the reinstatement. Well I winded up trying to not take anymore since it was only 1 dose after 2 years and I unfortunately caved again the following day and took just a .25. Definitely was too low of a dose and had bad side effects. Is it possible to Switch from Klonopin to Valium right now? Since I only took 2 doses of it over the course of 3 days after 2 years?  Or is it too late now since it's been reintroduced back into my system.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What should I do? Klonopin to Valium Switch
« Reply #1 on: February 17, 2022, 10:51:33 am »
Are you wanting to reinstate Valium so you can taper off again?  If you only took 2 doses there is no need to reinstate only to taper off.  It would be best to get some support here and in your community to get through this rough patch without benzos [...].  I just hate to think about you falling into the benzo trap again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What should I do? Klonopin to Valium Switch
« Reply #2 on: February 17, 2022, 01:56:08 pm »
Thank you for the reply! I was experiencing withdrawal symptoms immediately after taking these 2 doses. So I thought my Brain my have already been dependant again or maybe the doses weren't consistent or high enough and through my receptors out of whack? After these 2 doses of Klonopin, I have been experiencing tremors/bad shaking, restlessness, agitation, can't sit still, and it feels like I'm loosing it. What should I do? This is again after 2 years off and my body is reacting this way. So idk what to do. In the beginning, my 2 years of Protracted Withdrawal came from varying inconsistent doses of Ativan for 2 months and then getting switched to Klonopin at Varying doses and inconsistent use as well cause I didn't want them. Tried getting tapperd at that time, but doc said "Cold Turkey" and that's how it ended up with 2 years of Protracted Hell. It eventually came to a stand still and I was able to live a decent quality of life, but now here I am again with no direction or knowledge of how to proceed 😰
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What should I do? Klonopin to Valium Switch
« Reply #3 on: February 17, 2022, 03:58:35 pm »
I agree with [...] that you shouldn't have to reinstate, these were unfortunate rescue doses that didn't provide relief, this wasn't a reinstatement so no need to cross over to Valium and taper that.  I also agree that its a good idea to get some support so you won't have to reach for a pill and I'll go one further and say it might be a good idea to responsibly dispose of your supply so you won't be tempted again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What should I do? Klonopin to Valium Switch
« Reply #4 on: February 17, 2022, 04:41:37 pm »
Thank you for the reply and advice! I guess the reason I am struggling with this is because I already suffered for 2 years and was able to find a somewhat stable quality of life. Was able to go out, eat again, sleep good, etc...but I feel like I screwed it up taking these doses and my brain is saying "Well that's it. 2 years down the drain. Best thing to do is reinstate so you don't go through all that hell again. You took Klonopins and they are already binding to your receptors." Trust me. I don't want to go down this road again, but I'm just scared of how long this will last with these 2 doses if I don't take anymore or initiate doze stabilization.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What should I do? Klonopin to Valium Switch
« Reply #5 on: February 17, 2022, 04:50:53 pm »
One of the things that helped me the most was staying in this day only and not going too far into the future.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What should I do? Klonopin to Valium Switch
« Reply #6 on: February 17, 2022, 06:25:06 pm »
I agree. God even tells us live in the now for tomorrow is not promised. I was just making sure if for whatever reason if things get bad enough and I'm forced to reinstate and stabilize to eliviate symptoms, would it be better to use the Klonopin like the doses I was using or the Valium? Taking into considering I already took the Klonopins and have never been on Valium.  Are they about the same regardless? Or does it matter?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What should I do? Klonopin to Valium Switch
« Reply #7 on: February 23, 2022, 04:34:40 pm »
For a quick fix, Klonopin is the better option, it's shorter acting than Valium and will relieve your issues faster, best option though is to get rid of both.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.